REAL

Csődszabályok pénzügyi hálózatokban

Csóka, Péter and Kondor, Gábor (2020) Csődszabályok pénzügyi hálózatokban. ALKALMAZOTT MATEMATIKAI LAPOK, 37 (2). pp. 1-13. ISSN 0133-3399

[img]
Preview
Text
37-2-CsokaKondor.pdf

Download (156kB) | Preview
Item Type: Article
Subjects: H Social Sciences / társadalomtudományok > HG Finance / pénzügy
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 09 Oct 2020 10:49
Last Modified: 09 Oct 2020 10:49
URI: http://real.mtak.hu/id/eprint/115833

Actions (login required)

Edit Item Edit Item